+ Earthquake (just big enough =2.8- to rattle the walls)
*Think I'm gonna need a nap today!
Yikes! I'd be "rattled" too! Hope you can squeeze in a nap!!
i'm right there with you!! since this flare has been going on i'm on 40mg. i despise prednisone!!!!
I didn't feel the earthquake, but prednisone is yucky. Please do not hesitate to call if you guys need anything, I mean anything.
Julie, I have never tried Predni---whatever, but that combo of vanilla and chocolate soy milk outa the bottle will really send you to sand land...LOLJust be sure Firehubby is no where around with the camera...ROFL (that can start real trouble) Rach and I are still praying for you...
I feel your pain - well not the earthquake part :) I'm tapering at at 10 mg now, so decided to lay awake until 5 am just because I could. YUCK!Thanks for stopping by and hope you're feeling better!
Earthquake?!? We don't have those where I live. I don't know how you guys live with having earthquakes! Do you have practice drills?
So happy to hear from you again, have missed you..Don't worry about the prednisone, you know the drill, plenty of water and do NOT worry about the water weight gain...We surely do not want to hear from firehubby that you are back in the hospital, unless it is work related, giggle! Went around the house yesterday, thinking of you and realized how many "scents" that were used....candles, cleaners, its a wonder that we all don't have allergiic reactions to all the chemicals that are in our own houses, let alone in places that we cannot control....Take care my friend, you are in my thoughts and prayers daily, take it easy, get some rest... and....Earthquake? Geese, what planet was I on, I know I was awake, hubby was leaving for work, so hum....I usually feel them! Have a terrific day, rest easy and read that good book on your bedside table that you have been waiting to get too.....
Yikes! I'm not sure what is worse: the earthquake or the prednisone. I've only been through one of the former and lots of the latter. I'm thinking I would prefer the earthquake! I HATE prednisone and it's side effects. Hope you're better and that they figure out what is causing all of this!
Thank you so much for your sweet comments on my blog! They mean a lot.
An earthquake??? When it rains, it pours, doesn't it? So happy to know that you're feeling better, little by little. Hope you can find a little envelope of time to lie down and rest! Big hugs and lots of blessings!
Get some rest sweet friend. Still praying for you. Feel better soon.
Oh dear. Earthquakes ... yikes.
Good to know.
An earthquake on top of everything you've been through? Things can only get better! Predinsone makes me sick!
Ah, the joys of California life. AKA the only thing I don't miss. Sorry about the insomnia. I never slept well after a quake either. Once, when Reagan was little, I tried to take him to bed with me after a little one. After a few minutes he looked at me, like I was very sad, and said, "Mommy, are you okay and I can go back to bed now?" And here, I thought I was protecting him. LOL
Earthquake??!! Whoa! Glad everyone's okay.Gee...you, Candy, and I could've had our very own party last night. I was telling Candy (earlier) about my own insomnia last night. No prednisone for me...the Big M (menopause) is the culprit!Hope you get a good night's sleep tonight!
That's tough on ya! I hope that you're feeling better and will have some success with testing this week.
Will has to take prednisone for his asthma when it gets bad and his breathing becomes labored. He is literally bouncing off the walls when he takes it, and it takes FOREVER for him to come down. It stays in his system sooo long.So we know exactly what you are going thru. No fun! Keeping you in our prayers!Tim and Carey
I guess you do need a nap! What a combonation!Erin at Designer Blogs by Erin did my blog design. She is so great to work with and I had so much fun doing it.Tell her I sent you!
Wow, an earthquake? I've never been in one or felt one. I'm kinda curious, but not enough to want to move to any of the places where they occur!!! =0)
Post a Comment